On 14/08/2008,(8 months before), While I was in the office I felt severe giddiness and fatigue and my feet and palms became cold. I went to a clinic immediately and they said I had BP of 100/150. They gave me Concor 5 mg and I am using it since then. The next day morning , the same thing happened. I went to emergency. They did ECG and blood test. ECG was normal. My cholesterol and triglycerides was high for which I am taking medicines now.
I am suffering from these problems since then but not severe like it came for the first time. It came most of the days and last for 10 minutes only. I am not having coldness in the feet now. But I have a burning feeling in the eyes. I have head ache occur rarely only. Many tests have been done:-
MRI : Normal ( done in Nov 2008)
X-ray for neck : Normal
HB & PCV : Normal
TMT : Normal
Audiometry : Normal
Most of the doctors said it could be due to fluid imbalance in the ear. One physician told me it may due to pressure variations. But I have a burning feeling in the eyes. I am using a tablets for giddiness –Stugeron: half in the morning and one the night.
I am working in Riyadh and my profession is accountant. I am using computer almost 8 hours in a day. Weather here in Riyadh is very dry and hot. I have changed my eye glass recently but still no improvement. I don’t know how to explain my giddiness very well. It comes like some changes in the back side of my head and sometime with burning of eyes. In my right ear also I can feel some thing like air is passing out, but no tinnitus.
Kindly give me a reply
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?